| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The pre-loaded dib00 model intraocular lens (iol) was reported to have been cracked.Extent of patient contact with the iol is unknown.The procedure was completed using a back-up iol that was implanted in the patient¿s ocular sinister (left eye).No further information is available.
Additional Manufacturer Narrative
Additional information: section d-6a date implanted: not applicable as there is no indication the iol was implanted.Section d-6b date explanted: not applicable as there is no indication the iol was implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 21-nov-2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint device was received in a handpiece tray which was in the original folding carton.The device was inspected under magnification.The complaint device was received with a lens stuck in the cartridge tube.Viscoelastic residue was distributed through the length of the cartridge and the plunger rod was partially advanced and overriding the lens.The lens module was inspected and presented with no issues.The device assembly was inspected and presented with no issues.Plunger rod advancement was inspected, and no issues were identified.Complaint issue "lens damaged" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications and the complaint issue reported could not be confirmed.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.